U.S. doctors online nowAsk doctors free
United Kingdom
A 32-year-old female asked:

is it possible for symptoms of a panic/anxiety attack to happen before panicked thoughts? one second fine, next dizzy/heart racing, then scared.

1 doctor answer4 doctors weighed in
Dr. Ryan Cooley
Cardiology 29 years experience
Possible : I suggest that you see someone to help sort this out. Some cardiovascular, autonomic nervous system problems can cause symptoms that you describe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Will he need surgery to relieve heart burn?

4 doctor answers9 doctors weighed in
Dr. Ruben Rucoba
Pediatrics 32 years experience
Probably not: Surgery is rare in children with gastroesophageal reflux disease, the usual cause of "heartburn." nearly all cases of reflux can be treated with special feeding techniques or medicine. Surgery is only used in very rare cases of severe, chronic reflux, or in children who are neurologically impaired (in these cases, reflux can lead to pneumonia). A healthy baby with reflux won't need surgery.
A 31-year-old member asked:

If I took indoethacin in my last weeks of pregnancy, should the fetal heart rate be monitored on a daily basis?

2 doctor answers4 doctors weighed in
Dr. Nicholas Fogelson
Specializes in Gynecology
Depends: Indomethacin taken frequently over a long period of time can cause a transient change in the fetal heart circulation (in doctor speak it closes the ductus arteriosus). Small doses for only a few days, which is usually the only thing we would do, is not particularly dangerous. Check with your doctor on why you are taking it and whether monitoring is needed.
CA
A 25-year-old member asked:

Will my blood clot put me at risk for a heart attack or a stroke?

3 doctor answers6 doctors weighed in
Dr. Timothy Ashley
Internal Medicine and Pediatrics 15 years experience
Probably Not: The major risk of venous blood clots is that they can travel to the lungs as a pulmonary embolus, which can be deadly. This is the main reason clots need to be treated. Rarely, if a person has a common heart defect or a rare artery clot, clots can lead to stroke. Heart attacks with blood clots would almost always be related to pulmonary emboli, rather than the clot itself.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
Scottsboro, AL
A 29-year-old female asked:

My son has suspected liver and/or thyroid problems. He has bmd and aspergers. His bms have varied from pale/clay colored to a very pale green/tan. He complains of being fatigued and dizzy at times?

1 doctor answer3 doctors weighed in
Dr. Mandakini Patel
Pediatrics 41 years experience
Pedi liver/thryoid : You should see his docotr as pediatric liver and thryoid patients have delicate issues medically and cannot be addressedonthe web. It needs careful managemnt.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.